Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
George, Alan

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:93
Abstract pages:2205
Full texts:888
References:273

http://www.mathnet.ru/eng/person20264
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190403

Publications in Math-Net.Ru
2005
1. A. George, Kh. D. Ikramov, “On the Properties of Accretive-Dissipative Matrices”, Mat. Zametki, 77:6 (2005),  832–843  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 767–776  isi  scopus
2004
2. A. George, Kh. D. Ikramov, “A note on the canonical form for a pair of orthoprojectors”, Zap. Nauchn. Sem. POMI, 309 (2004),  17–22  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 132:2 (2006), 153–155
2003
3. A. George, Kh. D. Ikramov, “Block $LU$ factorization is stable for block matrices whose inverses are block diagonally dominant”, Zap. Nauchn. Sem. POMI, 296 (2003),  15–26  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 127:3 (2005), 1962–1968
2002
4. A. George, Kh. D. Ikramov, “The closeness of certain classes of matrices with respect to pseudo-inversion”, Zh. Vychisl. Mat. Mat. Fiz., 42:9 (2002),  1290–1294  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:9 (2002), 1242–1246
2000
5. A. George, Kh. D. Ikramov, “On the quasidiagonalizability of $3$-selfadjoint matrices”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000),  963–973  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:7 (2000), 923–932
1999
6. A. George, Kh. D. Ikramov, “On quasidefinite matrices with a parameter in the off-diagonal block”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999),  1620–1624  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:10 (1999), 1553–1557
1996
7. A. Dzhordzh, Kh. D. Ikramov, “On Hankel matrices that commute with tridiagonal matrices”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996),  3–10  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:7 (1996), 825–830  isi
1995
8. A. Dzhordzh, Kh. D. Ikramov, “Conditionality and expected error for two methods of computing the pseudo-eigenvalues of a complex matrix”, Zh. Vychisl. Mat. Mat. Fiz., 35:11 (1995),  1741–1748  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:11 (1995), 1403–1408  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022